How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrChristineM Your Own Question
DrChristineM
DrChristineM, Veterinarian
Category: Dog Veterinary
Satisfied Customers: 3713
Experience:  6 years in small animal medicine treating dogs and cats.
23497452
Type Your Dog Veterinary Question Here...
DrChristineM is online now
A new question is answered every 9 seconds

after having a rabies shot my dog has been drinking water and urinating to excessive...is

Resolved Question:

after having a rabies shot my dog has been drinking water and urinating to excessive...is there any correlation? this has been going on for 4 or 5 days
Submitted: 5 years ago.
Category: Dog Veterinary
Expert:  DrChristineM replied 5 years ago.
This is not a usual reaction to a vaccine. Known reactions to vaccines include pain, fever and allergic reactions which can include facial swelling and trouble breathing. Vaccines do stimulate the immune system, however, so there are reports of rare side effects that are not normally seen. I would definitely have Mertzy checked--whatever the cause, excessive thirst and urination are symptoms that should be investigated to make sure that we don't have more serious problems like diabetes, Cushing's disease, urinary tract infections or kidney disease.

I hope this helps, please let me know if I can answer any other questions.
DrChristineM and 2 other Dog Veterinary Specialists are ready to help you

Related Dog Veterinary Questions